# SDR V0XD20220323001

- Difficulty date: January 28, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STA 477.4 STR. 16L AND 18L. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR OLIVER WYMAN CAVOK EA 22-C9-53-0268 REV. IR DATE 03/10/2022.
